Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariants and asymptotic behavior of solutions of a conservation law


Author: Tai Ping Liu
Journal: Proc. Amer. Math. Soc. 71 (1978), 227-231
MSC: Primary 35L67
DOI: https://doi.org/10.1090/S0002-9939-1978-0500495-7
MathSciNet review: 500495
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the asymptotic behavior of solutions of the initial value problem for a conservation law $ {u_t} + f{(u)_x} = 0$. It is assumed that the initial data agrees with the Riemann data for $ \vert x\vert$ large. We show that the solution approaches that of the corresponding Riemann problem at algebraic rates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L67

Retrieve articles in all journals with MSC: 35L67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0500495-7
Keywords: Conservation laws, entropy condition, shock inequalities, $ {L_1}$-invariants
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society